# SDR 2002FA0001259

- Difficulty date: October 21, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Aircraft: N4PT
- Make and model: Beech B200
- Aircraft serial: BB879
- Engine: Pwa PT6A11
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Fork
- Part number: 1018200741
- Condition: Cracked
- Location: Mlg
- Part time: 6,798 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HOLE FORK CRACKED, INSTALLED KIT.
